# SDR YENA2023080300888

- Difficulty date: August 2, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 74,541 hours, 26,848 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: M8777
- Condition: Unknown
- Location: Unknown
- Part time: 27,408 hours, 9,917 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#967, HPN-PBI.  'RH OVERWING SLIDE PANEL NOT PROPERLY AFFIXED; REMOVED AND REPLACED RH OVER WING SLIDE IAW AMM 25-62-42. OPS CHECK GOOD.'
